# SDR QXEA9900448

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SLIGHT CORROSION ON TOP SURFACE OF LOWER SILL AT RIGHT-HAND CENTER EMERGENCY EXIT AT AFT INBOARD NUT PLATE.  REPAIRED IAW SRM 51-00-04.
